Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2487–3110
Issue 4, 1865–2486
Issue 3, 1245–1863
Issue 2, 617–1244
Issue 1, 1–616

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Counting rational curves of arbitrary shape in projective spaces

Aleksey Zinger

Geometry & Topology 9 (2005) 571–697

arXiv: math.AG/0210146

Abstract

We present an approach to a large class of enumerative problems concerning rational curves in projective spaces. This approach uses analysis to obtain topological information about moduli spaces of stable maps. We demonstrate it by enumerating one-component rational curves with a triple point or a tacnodal point in the three-dimensional projective space and with a cusp in any projective space.

Keywords
enumerative geometry, projective spaces, rational curves
Mathematical Subject Classification 2000
Primary: 14N99, 53D99
Secondary: 55R99
References
Forward citations
Publication
Received: 2 August 2003
Revised: 26 February 2005
Accepted: 29 March 2005
Published: 19 April 2005
Proposed: Frances Kirwan
Seconded: Ralph Cohen, Gang Tian
Authors
Aleksey Zinger
Department of Mathematics
Stanford University
Stanford
California 94305-2125
USA
http://math.stanford.edu/~azinger/